Differential and Integral Equations

Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth

Claudianor O. Alves, Sérgio H M. Soares, and Luciana Rôze de Freitas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


This paper is concerned with the existence of solutions for the quasilinear problem \[ \left \{ \begin{array}{lll} -div( \left|\nabla u\right| ^{N-2}\nabla u ) + \left| u\right|^{N-2}u= a(x)g(u)\quad \mbox{in}\ \Omega\\ \quad u=0\quad \mbox{on}\ \partial\Omega , \end{array} \right. \] where $\Omega \subset \mathbb{R}^N$ ($N\geq 2$) is an exterior domain; that is, $\Omega = \mathbb{R}^{N} \setminus \omega $, where $w \subset \mathbb{R}^{N}$ is a bounded domain, the nonlinearity $g(u)$ has an exponential critical growth at infinity and $a(x)$ is a continuous function and changes sign in $\Omega$. A variational method is applied to establish the existence of a nontrivial solution for the above problem.

Article information

Differential Integral Equations, Volume 24, Number 11/12 (2011), 1047-1062.

First available in Project Euclid: 20 December 2012

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 35J35: Variational methods for higher-order elliptic equations 35J60: Nonlinear elliptic equations 35J65: Nonlinear boundary value problems for linear elliptic equations


Alves, Claudianor O.; de Freitas, Luciana Rôze; Soares, Sérgio H M. Indefinite quasilinear elliptic equations in exterior domains with exponential critical growth. Differential Integral Equations 24 (2011), no. 11/12, 1047--1062. https://projecteuclid.org/euclid.die/1356012875

Export citation